It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Please help me if you can. I am new to writing here but not Reading. I'll try to explain in brief so you can see the whole picture.
I'm 26, at 21 started getting I'll- weightloss, deep aches, chronic debilitating fatigue, hypoglycemia( actuall since I was young). Lost my job due to this. Told I had pcos, endometreosis. I saw 5 consultants in the Uk and in desperation in sep I flew to France and saw Dr Brun, had an insulin tollerance test and diagnosed with low ACTH and cortisol. Saw a doctor over here and prescribed hydrocortizone. This is a quick overview of the last 5 years that have been so awful and ruined my life with friends, work ect.
However I write here because I'm now sooooo much worse, here's the situation- on nov4th I started 10mg am and 5mg pm, this was until the 14th. During this time I started get anxiety and tight chest feeling really up and down. The doctor increased to 20mg taking 10,5,5. For 2 days I felt good more energy, happy, could concentrate, no hypos, then in a real fog for 2 days. I then went out to my cousins going away party and took an additional 5mg. I had been in a fog all day and anxious before the party. At the party people said I looked high like I was on drugs, I only had 3 drinks. The next day I woke and had the most severe brain fog, anxiety were I couldn't talk. I was so irritable, tearful and couldn't stand any noise. I took 15mg all day. The next day I was still bad, my partner was back to work and I had my 3 year old and 8 month old. I was angry and so fatigued. I got the kids and took to my mums and then drove round crying trying to get away. I was petrified and didn't no wat to do, I started thinking everyone wanted to die and was in such a bad way. I drove to my local mental health hospital in desperation but after speaking to the reception I ran out. I drove to my doctors then just ended up in the reception braking down in pieces. I was so scared and confused. My doctor told me to stop the tablets. I did for 2 days and on day 2, I couldn't walk being so giddy, I couldn't open my eyes or eat out of exhaustion, my gran fed me through a straw, I just cried and felt so low. My mum spoke to consultant who prescribed the hydro and he said I should not stop without tapering and to go back to my normal dose. I started taking 2.5mg3 x day, i was so faigued and had intense back ache. I couldn't be arou d anyone because I would have a panic attack. Now this was 3 weeks ago. Where I am at now- I am still taking the same amount, I have 2 children who I now have my family helpi g me with, I am so anxious and fatigued. I can't tollerate the slightes stress without getting a tight chest. I have brain fog, crying all the time. I'm am so scared and desperate for help. I never got anxiety before the hydro, is it because I'm so up and down due to it's half life. My hypo symptoms have increased 10 fold inbetween meals. Please help me, I was I'll for 5 years but still managed to be a good a mum as possible now I can't do anythi g due to my fatigue and anxiety, I'm so scared I'll never get better.
Just to say incase it changed anything- I had a ogtt which showed at 1 hour I was 10mmol and then 7.8mmol at 2 hour but I had a severly exagerated insulin and c peptide response. Could this be insulin resistance ( I have pcos) would this be effecting anything. When on higher doses of hydro my bloodsugar was rising to 11-13 mmol postprandial.
I'm sorry for the long post I just don't have any hope now. Thanks





All times are GMT -7. The time now is 03:29 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!